MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.nmd.2013.03.014

Медицинская библиотека · Neuromuscular disorders : NMD · 2013

Myocardial infarction after rituximab infusion.

Renard Dimitri, Cornillet Luc, Castelnovo Giovanni

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Myocardial infarction after rituximab or other monoclonal antibody therapies has been reported in rare cases, all in patients with classical cardiovascular risk factors or associated inflammatory or lymphoproliferative disorders. We report the case of a 52-year-old man, without classical cardiovascular risk factors or associated inflammatory or lymphoproliferative disorder, treated for seronegative myasthenia with rituximab infusions complicated by myocardial infarction. The exact origin of myocardial infarction after monoclonal antibody treatment is unclear. Myocardial infarction is a rare but possibly fatal complication of rituximab infusion, even occurring in relatively young patients, without classical risk factors and without associated inflammatory or lymphoproliferative disorder.

Для цитирования: Renard Dimitri, Cornillet Luc, Castelnovo Giovanni. Myocardial infarction after rituximab infusion.. Neuromuscular disorders : NMD. 2013. DOI: 10.1016/j.nmd.2013.03.014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.